# SDR CALA2014013190266

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 49,504 hours, 20,238 cycles
- Engine: Iae V2522A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENG START ATTEMPT, START VLV FAILED TO OPEN.  CREW GOT THE ASSOCIATED ECAM MESSAGE.  CONFIRMED NO DUCT PSI DROP & NO N2 ROTATION.  ACCOMPLISHED A SECOND START ATTEMPT USING CROSS BLEED AIR FROM NR 1 ENG START VLV FUNCTIONED NORMALLY.  NR 2 ENG GOOD START, OK. TO CONTINUE.
